# SDR UALA2009050701315

- Difficulty date: May 5, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Defective
- Location: Evac Sllide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTLE LOW, BELOW GREEN BAND.  BOTTLE LEAKS AROUND BALL STEM O-RING.  REMOVED & REPLACED O-RINGS.
